# SDR 95ZZZX4460

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98QS
- Make and model: Cessna S550
- Aircraft serial: S5500098
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G32H22
- Condition: Defective
- Location: Flap Cove
- Part time: 7,855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT MAIN GEAR WOULD NOT EXTEND COMPLETELY DURING OPERATIONAL CHECK.  FOUND WIRE NR G32H22 DEFECTIVE IN FLAP COVE.  REPLACED WIRE.  SUBMITTER STATED PROBLEMS WITH WIRING IN FLAP COVE AREA COMMON, BETTER WIRING PROTECTION NEEDED.
